CSpace

Browse/Search Results:  1-10 of 49 Help

Selected(0)Clear Items/Page:    Sort:
A composite nonparametric product limit approach for estimating the distribution of survival times under length-biased and right-censored data 期刊论文
STATISTICS AND ITS INTERFACE, 2020, 卷号: 13, 期号: 2, 页码: 221-235
Authors:  Fan, Shuqin;  Zhao, Wei;  Wan, Alan T. K.;  Zhou, Yong
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Biased data  Composite nonparametric estimator  Almost sure representation  Right-censored  Strong consistency  Product-limit estimator  
ON EQUIVALENCE OF MATRICES 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2019, 卷号: 23, 期号: 2, 页码: 257-347
Authors:  Cheng, Daizhan
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Semi-tensor product/addition(STP/STA)  vector product/addition(VP/VA)  matrix/vector equivalence (M-/V-)  lattice  topology  fiber bundle  bundled manifold/Lie algebra/Lie group(BM/BLA/BLG)  
A semiparametric linear transformation model for general biased-sampling and right-censored data 期刊论文
STATISTICS AND ITS INTERFACE, 2019, 卷号: 12, 期号: 1, 页码: 77-92
Authors:  Wei, Wenhua;  Zhou, Yong;  Wan, Alan T. K.
Favorite  |  View/Download:4/0  |  Submit date:2019/12/13
Biased-sampling  Estimating equation  Right-censoring  Semiparametric linear transformation model  
Nonparametric estimate of conditional quantile residual lifetime for right censored data 期刊论文
STATISTICS AND ITS INTERFACE, 2019, 卷号: 12, 期号: 1, 页码: 61-70
Authors:  Liu, Yutao;  Lin, Cunjie;  Zhou, Yong
Favorite  |  View/Download:6/0  |  Submit date:2019/12/13
Local Kaplan-Meier estimate  Quantile residual lifetime  Right censored data  
Fine-Gray proportional subdistribution hazards model for competing risks data under length-biased sampling 期刊论文
STATISTICS AND ITS INTERFACE, 2019, 卷号: 12, 期号: 1, 页码: 107-122
Authors:  Zhang, Feipeng;  Peng, Heng;  Zhou, Yong
Favorite  |  View/Download:5/0  |  Submit date:2019/12/13
Competing risks data  Length-biased sampling  Fine-Gray model  Model checking techniques  
Semiparametric estimation of differences in treatment-specific recurrent event means with a terminal event 期刊论文
STATISTICS AND ITS INTERFACE, 2019, 卷号: 12, 期号: 1, 页码: 1-9
Authors:  Sun, Xiaowei;  Sun, Liuquan
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Additive models  Marginal mean  Recurrent events  Semiparametric method  Terminal event  Treatment effect  
PERIODIC PROBLEM ON HOMOTOPY GROUPS OF CHANG COMPLEXES C(r)n+2,r 期刊论文
HOMOLOGY HOMOTOPY AND APPLICATIONS, 2019, 卷号: 21, 期号: 2, 页码: 363-375
Authors:  Zhu, Zhongjian;  Li, Pengcheng;  Pan, Jianzhong
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Chang-complex  smash product  loop space  decomposition  homotopy group  
ENERGY STABLE SECOND ORDER LINEAR SCHEMES FOR THE ALLEN-CAHN PHASE-FIELD EQUATION 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2019, 卷号: 17, 期号: 3, 页码: 609-635
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Allen-Cahn equation  energy stable  stabilized semi-implicit scheme  second order scheme  error estimate  
Global generation and very ampleness for adjoint linear series 期刊论文
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 2019, 卷号: 27, 期号: 7, 页码: 1639-1663
Authors:  Su, Xiaoyu;  Yang, Xiaokui
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:16/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold